# SDR AWXA0000606

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 33,397 hours, 15,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480020437200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT AFT CABIN FLOOR SUPPORT FRAME 68 STR 1732 RT WEB CRACKED.  FABRICATED AND INSTALLED NEW WEB AS PER DRAWING D53480020437.
